MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC STAR S4 IR; EXCIMER LASER SYSTEM

AMO MANUFACTURING USA, LLC STAR S4 IR; EXCIMER LASER SYSTEM
Model Number 0030-4864
Medical Device Problem Codes Failure to Calibrate (2440); Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Corrected data: upon further review it was determined that section h4.Device manufacture date, section h6 component codes, and investigation findings in the initial report were inadvertently provided.The correct date for section h4 is dec 8, 2008.The correct codes for section h6, component codes, 498, 4756, 423, and 427.The correct codes for section h6, investigation findings, 610, and 120.Therefore, this supplemental report is being submitted to provide the correct data.Additional information: manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Section a2, a4 and a5: not provided as there was no patient involvement.Section d6a: if implanted, give date: not applicable, as the laser system is not an implantable device.Section d6b: if explanted, give date: not applicable, as the laser system is not an implantable device.Section h3: the field service engineer (fse) was onsite to resolve the excimer laser system issues.Fse replaced the direct current (dc) power supply, thyratron, high voltage (hv) cable, hv choke, and the trigger board.System performing to specification.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
Customer reported that their excimer laser system will not boot up.No patient involvement was reported.Upon visiting the location, the field service engineer (fse) noticed that the system failed to boot up and experienced laser misfires.

Brand Name
STAR S4 IR
Common Device Name
EXCIMER LASER SYSTEM
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21299047
Report Number3012236936-2025-000030
Device Sequence Number7871233
Product Code LZS
UDI-Device Identifier05050474573413
UDI-Public(01)05050474573413
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P910062
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0030-4864
Device Catalogue Number0030-4864
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexPrefer Not To Disclose